# SDR CALA2024100902614

- Difficulty date: October 8, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 58,577 hours, 18,693 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N2500
- Condition: Gouged
- Location: Rh Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-0325, RH WING INB MAIN FLAP NOSE L/E SKIN AND LOWER SKIN OUTB AFT TRUNNION FAIRING AREA WITH GOUGE. REF NRC 111785 REPAIRED RH WING I/B MAIN FLAP NOSE L/E IAW B757-300 SRM 57-53-0 1-2R-2 (MAJOR REPAIR)
